Page 1 of 1

Sharp Decline in sexual fonctions

Unread postPosted: Mon Sep 09, 2019 8:46 am
by garycooper
Hi !
33 years old now. I have had PSSD since I was 23. When I was 23, after I stopped citalopram, I quickly notice that my erections, genital sensations, sex drive, libido, refractory period was much lower than before SSRI, but I was still around 40-50%, so that was bad and lead to a lot of anxiety, but not that was not impossible to manage.
However, in the last decade (feels weird to use this word), my sexual functions have been diminishing very fast, at the point where I must be at around 2-5% now. Sometimes I notice overnight a sharp drop in sensation and libido, and it has never come back. I can recall at least 3 different episodes like that.
Most of the time, these 'drops' have happened during pediods where I was not actually trying any new treatment. It just happened... I’m older of course, but this can explain everything. I haven’t use any psychiatric drugs in the last decade; I eat well and exercise regularly.
I was wondering if others here have experienced something similar? How come my body reacts like that?

Re: Sharp Decline in sexual fonctions

Unread postPosted: Mon Sep 09, 2019 10:12 am
by chemistry
Yeah I can definitely relate... And its confusing for me too. It seems to happen for no apparent reason. usually I'll be feeling particularly bad in general then the next day i wake up and things are slightly worse and it doesn't get better. This has been very puzzling for me and it only started happening after stopping. Ive had PSSD for about the same amount of time as you but i'm younger so I doubt it is your age. Feels like its some sort of negative feedback loop or something causing further sexual decline. No idea how to treat it yet but I'm hopeful there will be a way. I may try low dose reinstatement one day.

It is only sensation and libido for you or does it apply to other symptoms? I find my PE has stayed the same but my libido, numbness and atrophy and visual snow gets worse with time